Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Robin on January 10, 1999, at 22:41:35

In reply to Re: Effexor-side effects, posted by Lisa on January 8, 1999, at 16:03:49

I can relate to your feeling of having to choose between physical or mental health. The first time an anti-depressant worked for me, I was so elated that I did not care what kind of side effects I had. I was just glad to be functioning mentally so well! But my doc. convinced me that she could actually fine-tune my medicine so that I wouldn't have such trouble with side effects. I agree that it seems like you need a mild sedative at night. Have you ever heard of "restless legs syndrome"? I couldn't believe there was actually a medical term for the jumpy nighttime legs thing (I've had it, too). There are a variety of reasons that it can occur. But I would bet that a sedative may relax those muscles enough for you to get a good night's sleep. (I don't know if you actually have restless legs syndrome, but I just thought it might be interesting info. for you!) Good Luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Robin thread:1893